Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Swelling on foot, difficulty in walking. MRI done, suspicion of bone TB, prescribed AKT4. Side effects?

Hi Doctor, My mother was reporting difficulty while she was walking with some pain and swelling on the right foot . Based on my research online, all the symptoms from what she had said, it seemed to be to RA. However all the blood test reports gave negative RA. One of the local doctors then suggested for MRI scan and they suspect it could be bone TB (note that there not been any symptom of loss of weight or fever ). She has been prescribed AKT4 tablets for a month. My queries: 1) What is the difference between RA and bone TB? 2) What are the side effects of taking AKT-4? 3) Does stopping the AKT-4 after a period 1 month has any impact? 4) what are the long term problems that we can expect when a person undergoes medication with AKT-4?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Bone tuberculosis is diagnosed based on X ray findings.MRI will give more details.AKT4 should be continued till finishing the dose.If you stop in between you will become a defaulter and you might need more severe medications.So dont discontinue it.You should have a regular follow up with your doctorThey will be checking liver enzymes,creatinine,urea and eye examinations to rule out side effects affecting you or not to liver kidney and eyes respectively.
hope this may help you
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor